Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A nonlinear theorem of ergodic type

Authors: G. Feathers, J. Wayne Pace and W. G. Dotson
Journal: Proc. Amer. Math. Soc. 73 (1979), 35-36
MSC: Primary 47H99
MathSciNet review: 512053
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A theorem is proved concerning the relationship between a certain collection of mappings and a fixed point for that collection of mappings. The conditions on the mappings are very similar to ones in a paper by W. F. Eberlein.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H99

Retrieve articles in all journals with MSC: 47H99

Additional Information

PII: S 0002-9939(1979)0512053-X
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia